The Boolean closure of DR-recognizable tree languages

Jurvanen Eija: The Boolean closure of DR-recognizable tree languages. In: Acta cybernetica, (10) 4. pp. 255-272. (1992)

[thumbnail of cybernetica_010_numb_004_255-272.pdf]
Cikk, tanulmány, mű

Download (1MB) | Preview


The family DRec of tree languages recognized by deterministic root-tofrontier (top-down) tree automata is not closed under unions or complements. Hence, it is not a variety of tree languages in the sense of Steinby. However, we show that the Boolean closure of DRec is a variety which is properly included in the variety Rec of all recognizable tree languages. This Boolean closure is also compared with some other tree language varieties.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1992
Volume: 10
Number: 4
ISSN: 0324-721X
Page Range: pp. 255-272
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: p. 271-272. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2022. Jun. 13. 09:53

Actions (login required)

View Item View Item